[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Rash

> Has anyone ever experienced a generalized rash about 6 weeks after
> starting pump therapy?  Humalog was used in MDI before going on the
> pump.

My guess would be an allergic reaction to Humalog. This has been 
reported by others when using Humalog for CSII. The continuous 
infusion presents the H to the body all the time whereas with MDI, 
you only get it a few times a day. You can verify this by switching 
to Velosolin or Humulin R for a couple of weeks. If it goes away, you 
have your answer. Don't mess around if this is an allergy, the 
reaction may be mild or in the end as severe as some people's 
reactions to bee stings.

If you turn out to be allergic, and the allergy is mild -- pending a 
doctor's approval, you could run V or R in your pump and bolus for 
the occasional meal and snack using an insulin pen as long as your 
body would tolerate this. You get the best of both insulins.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml